# SDR DALA1313473751

- Difficulty date: May 20, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 29669
- Aircraft time: 39,352 hours, 14,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11167
- Condition: Cracked
- Location: Bs 480 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FRAME AT STA 480, STRINGER 8R, CRACKED AT INBD HOLE OF STOW BIN RAIL ATTACH CLIP.   REPAIRED IAW ERA 513594-14AD.
